MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 15 MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 15 MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035461540
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject main coil failed to detach.The physician tired more than 8 times with two different power supplies.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject device was returned for analysis and the device investigation revealed that the subject coil was prematurely detached/separated during use.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject coil delivery wire and introducer sheath were not returned.The subject main coil was seen to be detached with no anomalies.For functional inspection, main coil failed/unable to detach functional test ¿ unable to perform as main coil returned detached.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported " main coil failed/unable to detach " it could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during the surgical procedure, the physician made more than eight attempts using two different power supply detachment systems to detach the subject coil but was still unable to achieve detachment within the aneurysm sac.In order to successfully complete the procedure, the subject coil was retrieved and replaced with a new subject coil.Additional information from the customer indicated that the patient¿s anatomy was moderately tortuous, and the proximal end of the delivery wire had not been wiped with alcohol prior to insertion into the power supply system.The device was returned for analysis.The subject main coil was noted to be prematurely detached/separated from the delivery wire.Since the subject coil delivery wire and introducer sheath were not returned, no functional testing could be performed.An assignable cause of procedural factors will be assigned to the reported code " main coil failed/unable to detach " as it could not be replicated during analysis however, the analysis results are consistent with the reported event.It is probable that the proximal end of the delivery wire was not wiped with alcohol prior to inserting into the power supply, resulting in reported defects in the device.An assignable cause of procedural factors will be assigned to ¿main coil prematurely detached/separated during use.' although there is no conclusive evidence identifying the exact cause of the event, it likely occurred during retrieval of the subject coil through moderately tortuous anatomy.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET 360 STANDARD 15 MM X 40CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24730483
Report Number3008881809-2026-00178
Device Sequence Number21149751
Product Code HCG
UDI-Device Identifier07613252192534
UDI-Public(01)07613252192534(17)271002(10)25184583
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035461540
Device Lot Number25184583
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE POWER SUPPLY (STRYKER).
Patient SexUnknown